Avian malaria seroprevalence in Jackass penguins (Spheniscus demersus) in South Africa

Show full item record

Title: Avian malaria seroprevalence in Jackass penguins (Spheniscus demersus) in South Africa
Date: 1995
Citation: Graczyk, Thaddeus K., Brossy, Jean J., Plos, Andrea, & Stoskopf, Michael K. (1995). Avian malaria seroprevalence in Jackass penguins (Spheniscus demersus) in South Africa. Journal of Parasitology, 81(5), 703-707.
URI: http://www.lib.ncsu.edu/resolver/1840.2/2472


Files in this item

Files Size Format View
jackass_penguins.pdf 1.343Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record